Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i9.50
pages 50-62

Necessary Conditions of Singular Control Optimality in One Control Problem of Moiseev Type

Kamil Bayramali oglu Mansimov
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku, Azerbaijan
I. F. Nagieva
Junior researcher of Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku, Azerbaijan

ABSTRAKT

We considered one problem on optimal control of ordinary dynamic systems with uncharacteristic performance criterion. There have been obtained different necessary conditions of singular control optimality.


Articles with similar content:

On Synthesis of a Robust Controller for a Periodic Controlled System
Journal of Automation and Information Sciences, Vol.35, 2003, issue 11
Vladimir B. Larin
On Optimal Control Problem of Elliptical Equation Coefficients with Integral Qualitative Criterion Along the Domain Boundary
Journal of Automation and Information Sciences, Vol.48, 2016, issue 12
Rena Sattar kyzy Kasymova , Rafig Kalandar ogly Tagiyev
On Solving of a Special Optimization Problem Connected with Determination of Invariant Sets of Dynamical Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 5
Oleg A. Berezovskyi
On Determination of the Coefficient of Derivative in the Equation of a String Oscillations with Discontinuity
Journal of Automation and Information Sciences, Vol.51, 2019, issue 2
Zumrud Rasim kyzy Safarova
Optimal Synthesis of Structures for Linear Control Systems
Journal of Automation and Information Sciences, Vol.30, 1998, issue 1
Vladimir T. Matvienko, Nikolay Fedorovich Kirichenko